# SDR P5CA0501415

- Difficulty date: November 25, 2005
- Submitted: December 2, 2005
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- Aircraft time: 62,744 hours, 12,095 cycles
- Engine: Ge CF650E2
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire
- Condition: Loose
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLIGHT CREW REPORTED NR 3 ENGINE EGT INOP.  FOUND LOOSE WIRE AT HARNESS END (PYLON CONNECTION).  SECURED WIRE, ALL OPS AND INDICATIONS NORMAL IAW MM 77-00-00.
